Addiction: Substance Abuse Community
fiorinal with cod
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

fiorinal with cod

I have taken fiorinal with cod for over ten years for my migraines, when I was up to taking four to five a day to get through the day I decided to stop cold turkey.......After the initial 24-48 hour of codeine withdrawl (withdrawal) pretty basic, flu like no energy, that is nothing what I have been going through.......it has been two weeks I have yet to be able to sleep one night and if I can sleep for an hour your body starts convulsing..I have lost a good 15 pounds and I only weighed 100 to start with..everything hurtts, my stomache can;t hold a sandwich without feeling like I just had some rat poisening..I hate to scareanyone but I would rather be going through herion withdraw than this any suggestions at all fiorinal is a barbituate...long term use causes addicition andthen you  go through hell


This discussion is related to fiorinal withdrawal.
Related Discussions
Avatar_f_tn
Hi and ouch!!   I KNOW this is awful...I've been there. I took Fioricet by the bucketload but not with codeine...

I guess you now know you need to taper off the barb. It's likely you will have a seizure within two weeks if you don't.  I don't know if you were serious about the convulsions or not but that's accurate!

Can you get with a doctor?  I want you to get your b/p checked and get looked at by a pro. You need to talk with him,too,because it may be better for you to go back on Fiorinal
Plain and then taper. With a barb it's just so much more comfortable and really,we don't need to punish ourselves with horrible withdrawals!  See what the doctor does...

You need to eat! Period. You've lost 15% of your body weight and that will get you! Get some protein powder from Walmart/Costco and make some shakes.  Let's see...force fluids and take vitamins. Take hot baths with epsom salts. It feels great. Do you have anyone that can help you at home?  You need to get on this before you faint and hurt yourself!!

Keep talking!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia